# SDR MWEA95311

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 60030431
- Condition: Malfunctioned
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CABIN EMERGENCY LIGHTS OVER ROWS 1 THROUGH 14 WERE VERY DIM.  MAINTENANCE REMOVED AND REPLACED BATTERY POWER SUPPLY FOR OVERHEAD EMERGENCY LIGHTS.  OP CHECK GOOD AND RETURNED A/C TO SERVICE.
